Derealization Symptoms

Derealization manifests itself in various ways, including the feelings of alienation from or unfamiliarity with your environment, Feeling emotionally estranged from the ones you love, Time perception distortions, such as recent occurrences appearing to be from the distant past. In addition, feelings of depersonalization or derealization are prevalent, although they are not always an alarming cause, if persistent, can be a sign of derealization syndrome, which requires medical attention.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have difficulty pronouncing people's names. Why?

Query: Hi doctor, I suffer from derealization and Asperger's syndrome, and I accidentally think too hard about how to pronounce people's names. I know that sounds ridiculous, but I really want to fix whatever it is I just accidentally did. But there is nothing I can do. Every possible solution interferes w...  Read Full »


Dr. Manjunadh M Nair

Answer: Hi, Welcome to icliniq.com. I think the symptoms you are describing is more fitting to an OCD (obsessive compulsive disease) spectrum disorder. As long as you give way to your thoughts and practice repeatedly to pronounce names, this problem will keep worsening. So, you have got to stop responding t...  Read Full »

Why did I start crying suddenly and felt like I was high?

Query: Hi doctor,Earlier, I was sad without reason and so I started crying. I cried for 35 to 45 minutes and then I stopped it. After that, I had a light floaty feeling. I felt that I am high. I am still feeling it. I started feeling that my legs are weak and so I started stretching them. Then I started ro...  Read Full »


Dr. Suresh Kumar G D

Answer: Hi, Welcome to icliniq.com. From your description, it seems that you had a depersonalization-derealisation experience. It made you feel unreal and distant. It occurs to anyone while feeling stressed and sad. These are not always a cause for concern. But if you experience this issue again and a...  Read Full »

I am suffering from derealization and depersonalization due to some drugs. Can I continue with drugs?

Query: Hello doctor, I am a 18-year-old male. I recently believe in having been suffering, and possibly still do, derealization and depersonalization from drug usage (tetrahydrocannabinol, psilocybin or psilocin), and I am currently recovering. Would future usage of these drugs under a better mindset crea...  Read Full »


Dr. Suresh Kumar G D

Answer: Hello, Welcome to icliniq.com. Depersonalization and derealisation symptoms can occur more in people experiencing anxiety. Using cannabis and Psychedelics like Psilocybin can trigger depersonalization or derealisation symptoms. It can persist for varying periods, sometimes lasting for weeks and mo...  Read Full »

Does the adverse effects of Seroquel make the time of my derealization last longer?

Query: Hello doctor,I have been using an antidepressant for the last two to three years. About two months ago, I received very exciting news that I had been waiting for a long time. After a short while, I had panic attacks one after another. I asked a doctor and learned that the things I was experiencing w...  Read Full »


Dr. Seikhoo Bishnoi

Answer: Hello, Welcome to icliniq.com. Seroquel is Quetiapine and is an antipsychotic drug, but the drug is also used in mood disorders like bipolar disorder or resistant depression. The drug does not make a person schizophrenic. A lot of psychiatrists use this drug as augmentation therapy for depression ...  Read Full »

Why am I having severe brain fog with a feeling of derealization?

Query: Hi doctor, I am suffering from severe brain fog to the point where I cannot leave the house or go to work. I also have a dull, numb feeling on the top of my head. It almost feels like not enough blood is going to my brain. I have a feeling of derealization constantly. I have suffered from a feeling...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. To help you better I need the following details: 1. Have you got your thyroid checked ever? 2. How is your sleep? 3. Do you dream a lot in the night? 4. Do you feel tired the whole day? 5. Any anxiety related issues? Revert with the asked details for a better help.  Read Full »

Do vitamin B12 shots cause derealization symptoms?

Query: Hi doctor, I have been suffering from the derealization symptoms for the past 5 years. I believe they were caused by B12 shots I was taking to treat autism. After my brain scan I got to know that my inhibition was too high. I do not find any safety net to keep my mind from deconstructing things. A...  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. I am sorry to know that you are suffering with multiple problems related to thinking and inhibition. Before saying anything I must assure you that vitamin B12 is not known to cause any of the mentioned symptoms and we ...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.